Hecke duality of Ikeda lifts

Paul Garrett, Bernhard Heim

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Ikeda lifts form a distinguished subspace of Siegel modular forms. In this paper we prove several global and local results concerning this space. We find that degenerate principal series representations (for the Siegel parabolic) of the symplectic group Sp2n of even degree satisfy a Hecke duality relation which has applications to Ikeda lifts and leads to converse theorems. Moreover we apply certain differential operators to study pullbacks of Ikeda lifts.

Original languageEnglish (US)
Pages (from-to)171-186
Number of pages16
JournalJournal of Number Theory
Volume146
Issue numberC
DOIs
StatePublished - Jan 1 2015

Keywords

  • Automorphic L-functions
  • Degenerate principal series
  • Differential operators
  • Ikeda lifts

Fingerprint Dive into the research topics of 'Hecke duality of Ikeda lifts'. Together they form a unique fingerprint.

Cite this